Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness in the left leg after blood transfusion?

I had a blood transfusion on Thursday... since Friday night I’ve had cramping/numbness in my left leg. I’ve excercised if, took a bath, took Tylenol, and rested it. However, nothing I do gets the pain to subside or even minimize. Can you please advise?
Wed, 28 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

During transfusion your posture may be altered that may cause tingling of the limb. If it is transfusion reaction, it will come in both legs. Please consult your physician he will examine and treat you accordingly.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes numbness in the left leg after blood transfusion?

Hello, During transfusion your posture may be altered that may cause tingling of the limb. If it is transfusion reaction, it will come in both legs. Please consult your physician he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu